# SDR DALA2024110810782

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,978 hours, 26,016 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Circuit Breaker
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 AFTER CLOSING DOORS, FA'S REPORTED THAT SLIDE LIGHT ON ALL DOORS NOT ILLUMINATED AND KNUCKLES KNOCKERS ON 2L AND 3R NOT WORKING PROPERLY. CORRECTIVE ACTION: RESET R35 C/B GIRT BAR ENT DIM. OPS CKS GOOD PER B757-200 AMM 52 -11. (5945090)
